| Catalog Number |
00882100100 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the motor speeds were unstable, the reciprocating arm and screws were worn.The motor, reciprocating arm, and screws were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.G2: finland.
Event or Problem Description
It was reported that outside of surgery, the units did not work.Inconsistent speed was confirmed after final investigation.There was no patient involvement.Due diligence is complete; there is no additional information available.